# SDR IPXA2025020443088

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N752866
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1180 RBL 13 OUTER FUSELAGE SKIN TO WTB STR BRACKET HAS CRACK ON IB RADIUS. INSTALLED BRACKET AT FS 1180 RBL 13 OUTER FUSELAGE SKIN TO WTB STR IAW B757-200, SRM 51-40-02.
